# SDR SWAA040765

- Difficulty date: March 10, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 55,719 hours, 52,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C168209
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND R1 DOOR EVAC SLIDE FWD GIRT BAR HOOK LOOSE.  SECURED HOOK PER MM.
